Local convergences and optimal shape design

Liu, Wenbin and Rubio, J.E. (1992) Local convergences and optimal shape design. SIAM Journal on Control and Optimization, 30 (1). pp. 49-62. ISSN 0363-0129. (doi:https://doi.org/10.1137/0330004) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1137/0330004

Abstract

Several new concepts dealing with the convergence of convex sets and functionals in various spaces are introduced. Some compactness and lower-semicontinuity results with respect to the convergences are established. Then three general existence results of optimal shapes for variational inequalities are obtained.

Item Type: Article
Uncontrolled keywords: Mathematical Techniques - Variational Techniques, Optimization, Compactness, Convex Sets, Local Convergence, Optimal Shapes, Variational Inequalities, Mathematical Techniques
Subjects: Q Science > Operations Research - Theory
Divisions: Faculties > Social Sciences > Kent Business School > Management Science
Depositing User: Steve Wenbin Liu
Date Deposited: 27 Nov 2013 09:27 UTC
Last Modified: 07 Mar 2017 09:15 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/36860 (The current URI for this page, for reference purposes)
  • Depositors only (login required):